# SDR FDEA2018091172407

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP I/B FWD (WING SIDE) HINGE BARREL NUT HOLE SURFACE CORROSION. HINGE BARREL NUT HOLE SURFACE REWORKED PER CMM 57-44-08. EXISTING THK - UPPER 0.389", LOWER 0.373", MATERIAL REMOVED - UPPER & LOWER 0.005", REMAINING THK - UPPER 0.384", LOWER 0.368" ACCEPTED PER EA 1-5750-T0342012 P1 FG 3. SHIM FABRICATED & INSTALLED PER CMM 57-44-08. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
